| Catalog Number |
03-2722-9 |
| Medical Device Problem Code |
Fluid/Blood Leak (1250)
| Health Effect - Clinical Code |
Hemorrhage/Blood Loss/Bleeding (1888)
| Date of Event |
05/05/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The plant investigation is in process.A supplemental mdr will be submitted upon completion of this activity.
Event or Problem Description
The clinic manager (cm) reported to fresenius that a blood leak occurred with the custom combiset bloodlines during the patient's hemodialysis (hd) treatment.The cm stated that "blood was dripping from the junction of the heparin line where it enters the blood lines at the red connection." additional information was obtained during follow-up.The reported issue was discovered approximately 10 minutes after treatment initiation on the 2008t machine.No machine alarms were received.The issue was identified upon visual observation of dripping blood.The cm stated that the heparin line did not disconnect.There were no leaks encountered during prime.The patient also did not require a heparin pump.There were no serious injuries or adverse effects to the patient.The patient¿s estimated blood loss (ebl) is approximately 20-30 ml.Treatment was restarted and completed on a new machine with new supplies.The sample was discarded and is not available to be returned to the manufacturer for physical evaluation.
Event or Problem Description
Additional Manufacturer Narrative
Plant investigation: as the device was not returned to the manufacturer, a physical evaluation could not be performed.A batch records review was conducted by the manufacturer for the reported lot.There were no non-conformances or abnormalities identified during the manufacturing process which could be associated with the reported event.The entire lot has been sold and distributed.In addition, a device history review was performed and confirmed that the results of the in-progress and final quality control (qc) testing met all requirements.The lot met all specifications for release.A product history review did not reveal a probable cause for the customer complaint.As a physical evaluation could not be performed, a definitive conclusion regarding the reported incident could not be reached and a cause could not be confirmed.
Event or Problem Description
Additional Manufacturer Narrative
Correction: a4 (weight(kgs).